# SDR C2XA11IA009

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 22,926 hours, 12,335 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 562
- Condition: Locked
- Location: Nr 2
- Part time: 20,009 hours, 16,598 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3004, THE CREW REPORTED A BLEED VALVE TWO FAIL.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 2 BLEED VALVE TO BE LOCKED IN THE CLOSED POSITION.  MAINTENANCE UNLOCKED THE VALVE, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
